# SDR 2016FA0000460

- Difficulty date: August 30, 2016
- Submitted: September 28, 2016
- Operation: General aviation
- Aircraft: N59JN
- Make and model: Cessna 525A
- Aircraft serial: 0407
- Aircraft time: 2,658 hours, 2,044 cycles
- Engine: Wilint FJ443A
- Engine time: 2,658 hours, 2,044 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Left
- Part time: 2,658 hours, 2,044 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB, THE LT ITT JUMPED INTO THE RED ON THE INDICATOR. PILOT IMMEDIATELY REDUCED POWER AND DIVERTED.  ON INITIAL EXAMINATION FOUND PAINT ON LT STUB WING AND SURROUNDING AREA INDICATING HEAT DAMAGE.  ALSO OBSERVED PYLON SKINS WARPED AND RIPPLED.
